# SDR VNAA0604005

- Difficulty date: April 13, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 5,096 hours, 5,047 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Lever
- Part number: 7455001
- Part serial: 0675
- Condition: Intermittent
- Location: Te Flaps
- Part time: 5,096 hours, 5,047 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE -FLAPS FAIL- CAUTION MESSAGE ILLUMINATED IN CRUISE AT FL280 WITH FLAPS AT 0 DEGREE.  ON APPROACH TO DAY THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE FLAP SYSTEM IAW CRJ200 FIM 27-50-00.  NO DISCREPANCIES WERE FOUND.  AS A PRECAUTION THE FLAP CONTROL LEVER WAS SWAPPED WITH A SERVICEABLE UNIT.  ALL OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
